On homogenization problems for fully nonlinear equations with oscillating Dirichlet boundary conditions

Abstract : We study two types of asymptotic problems whose common feature - and difficulty- is to exhibit oscillating Dirichlet boundary conditions : the main contribution of this article is to show how to recover the Dirichlet boundary condition for the limiting equation. These two types of problems are (i) periodic homogenization problems for fully nonlinear, second-order elliptic partial differential equations set in a half-space and (ii) parabolic problems with an oscillating in time Dirichlet boundary condition. In order to obtain the Dirichlet boundary condition for the limiting problem, the key step is a blow-up argument near the boundary which leads to the study of Dirichlet problems set on half space type domains and of the asymptotic behavior of the solutions when the distance to the boundary tends to infinity.
Type de document :
Article dans une revue
Asymptotic Analysis, IOS Press, 2013, 82 (3-4), pp.187-200
Liste complète des métadonnées

Littérature citée [32 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00699378
Contributeur : Guy Barles <>
Soumis le : lundi 21 mai 2012 - 07:30:02
Dernière modification le : jeudi 7 février 2019 - 17:25:36
Document(s) archivé(s) le : mercredi 22 août 2012 - 02:22:34

Fichiers

HomogDirichletV5.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00699378, version 1
  • ARXIV : 1205.4496

Citation

Guy Barles, Elisabeth Mironescu. On homogenization problems for fully nonlinear equations with oscillating Dirichlet boundary conditions. Asymptotic Analysis, IOS Press, 2013, 82 (3-4), pp.187-200. 〈hal-00699378〉

Partager

Métriques

Consultations de la notice

324

Téléchargements de fichiers

298